# SDR CA000621015

- Difficulty date: March 24, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 5,344 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Kinked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRSPEED INDICATOR HAD BEEN REMOVED FOR MAINTENACE, AND RE-INSTALLED. SUPPOSEDLY A PITOT/STATIC TEST WAS CARRIED OUT, AND SIGNED FOR. AIRCRAFT WHEN ON INITIAL FLIGHT AND AIRSPEED & ALTIMETER DID NOT FUNCTION.THE CAUSE OF THE PROBLEM WAS THAT, THE STATIC LINE TO AIRSPEED WAS TOTALLY KINKED OFF. THE LINE WAS REPAIRED WITH A SATISFACTORY PITOT/STATIC TEST BEING CARRIED OUT.
